# SDR DL72E980998

- Difficulty date: May 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N283WA
- Make and model: Boeing 727247
- Aircraft serial: 21485
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Component: 10617842
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON L/O CK, FOUND EXIT SIGNS AT CEILING BULLNOSE L1023A AND L1022A INOP W/EMER LIGHT TEST.  REPLACED RACK AND BATTERY PACK PER M/M, OPN CKS OK.
